Alert archive / Texas / Flash Flood Watches in 2021

Flash Flood Watch 6, NWS Corpus Christi, TX

September 12, 20217 counties in Texas

NWS Corpus Christi, TX issued this flash flood watch at Sep 12, 2021, 10:05 AM CDT for 7 counties in Texas. It took effect at Sep 12, 2021, 7:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2021, 10:05 AM CDT (15:05 UTC)
In effect from
Sep 12, 2021, 7:00 PM CDT
Expired
Sep 14, 2021, 1:16 AM CDT
In force
30 hr
Issued by
NWS Corpus Christi, TX
Flood severity
None

Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 46 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2021-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2021-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1104 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

456 
WGUS64 KCRP 121505
FFACRP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Corpus Christi TX
1005 AM CDT Sun Sep 12 2021

TXZ234-242>247-342>347-442-443-447-122315-
/O.NEW.KCRP.FF.A.0006.210913T0000Z-210914T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal
Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Kingsville, Sinton, McFaddin, Bayside, 
Kamay, Ricardo, Odem, Victoria, Riviera, Flour Bluff, Mathis, 
Robstown, Port Lavaca, Ingleside, Austwell, Loyola Beach, Woodsboro, 
Corpus Christi, Fulton, Taft, Magnolia Beach, Tuloso, Refugio, 
Rockport, Portland, and Bishop
1005 AM CDT Sun Sep 12 2021

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 
TUESDAY MORNING...

The National Weather Service in Corpus Christi has issued a

* Flash Flood Watch for a portion of south Texas, including the 
  following areas, Aransas Islands, Calhoun Islands, Coastal 
  Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal 
  Refugio, Coastal San Patricio, Inland Calhoun, Inland Kleberg, 
  Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg 
  Islands, Nueces Islands and Victoria.

* From 7 PM CDT this evening through Tuesday morning.

* Heavy rainfall is expected to begin tonight and continue through 
  Tuesday morning. Rainfall totals of 4 to 8 inches are possible 
  with the highest amounts north of Port Aransas. Locally higher 
  amounts are possible.

* Low lying areas and places prone to flooding are likely to flood. 
  Flooding along area rivers, creeks, and streams will likely occur 
  with any additional heavy rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

&&

$$

BF
6 follow-up statements
098 
WGUS64 KCRP 122219
FFACRP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Corpus Christi TX
519 PM CDT Sun Sep 12 2021

TXZ234-242>247-342>347-442-443-447-131100-
/O.CON.KCRP.FF.A.0006.210913T0000Z-210914T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal
Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Kingsville, Sinton, McFaddin, Bayside, 
Kamay, Ricardo, Odem, Victoria, Riviera, Flour Bluff, Mathis, 
Robstown, Port Lavaca, Ingleside, Austwell, Loyola Beach, Woodsboro, 
Corpus Christi, Fulton, Taft, Magnolia Beach, Tuloso, Refugio, 
Rockport, Portland, and Bishop
519 PM CDT Sun Sep 12 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch continues for

* A portion of south Texas, including the following areas, Aransas 
  Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, 
  Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San 
  Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland 
  Refugio, Inland San Patricio, Kleberg Islands, Nueces Islands and 
  Victoria.

* Through Tuesday morning.

* Heavy rainfall is expected to begin tonight and continue through 
  Tuesday morning. Rainfall totals of 4 to 8 inches are possible 
  with the highest amounts north of Port Aransas. Locally higher 
  amounts are possible.

* Low lying areas and places prone to flooding are likely to flood. 
  Flooding along area rivers, creeks, and streams will likely occur 
  with any additional heavy rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Do not enter or cross flowing water or water of unknown depth.

&&

$$

BF
991 
WGUS64 KCRP 131053
FFACRP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Corpus Christi TX
553 AM CDT Mon Sep 13 2021

TXZ234-242>247-342>347-442-443-447-132100-
/O.CON.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal
Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Kingsville, Sinton, McFaddin, Bayside, 
Kamay, Ricardo, Odem, Victoria, Riviera, Flour Bluff, Mathis, 
Robstown, Port Lavaca, Ingleside, Austwell, Loyola Beach, Woodsboro, 
Corpus Christi, Fulton, Taft, Magnolia Beach, Tuloso, Refugio, 
Rockport, Portland, and Bishop
553 AM CDT Mon Sep 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch continues for

* A portion of south Texas, including the following areas, Aransas 
  Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, 
  Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San 
  Patricio, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland 
  Refugio, Inland San Patricio, Kleberg Islands, Nueces Islands and 
  Victoria.

* Through Tuesday morning.

* Heavy rainfall is expected to begin tonight and continue through 
  Tuesday morning. Rainfall totals of 4 to 6 inches are possible 
  with the highest amounts north of Port Aransas. Locally higher 
  amounts are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

JCP
752 
WGUS64 KCRP 131727
FFACRP

Flood Watch
National Weather Service Corpus Christi TX
1227 PM CDT Mon Sep 13 2021

TXZ234-242>247-342>347-442-443-447-140200-
/O.CON.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Victoria, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
1227 PM CDT Mon Sep 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch continues for

* A portion of south Texas, including the following areas, 
  Aransas Islands, Calhoun Islands, Coastal Aransas, Coastal 
  Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, 
  Coastal San Patricio, Inland Calhoun, Inland Kleberg, Inland 
  Nueces, Inland Refugio, Inland San Patricio, Kleberg Islands, 
  Nueces Islands, and Victoria. 

* Through Tuesday morning

* Heavy rainfall is expected to begin tonight and continue through
  Tuesday morning. Rainfall totals of 4 to 6 inches are possible
  with the highest amounts north of Port Aransas. Locally higher
  amounts are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ANM
447 
WGUS64 KCRP 132056
FFACRP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Corpus Christi TX
356 PM CDT Mon Sep 13 2021

TXZ242>244-342>344-442-443-132200-
/O.CAN.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Kleberg Islands-Nueces Islands-
Including the cities of Mathis, Portland, Kingsville, Taft, 
Robstown, Sinton, Riviera, Tuloso, Ricardo, Ingleside, Odem, Flour 
Bluff, Loyola Beach, Corpus Christi, and Bishop
356 PM CDT Mon Sep 13 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of south Texas, including the 
following areas, Coastal Kleberg, Coastal Nueces, Coastal San 
Patricio, Inland Kleberg, Inland Nueces, Inland San Patricio, 
Kleberg Islands and Nueces Islands has been cancelled.

The Flash Flood Watch is cancelled.

$$

TXZ234-245>247-345>347-447-140500-
/O.CON.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun-Aransas
Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands-
Including the cities of Bayside, Port Lavaca, McFaddin, Austwell, 
Magnolia Beach, Kamay, Victoria, Refugio, Rockport, Woodsboro, and 
Fulton
356 PM CDT Mon Sep 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

The Flash Flood Watch continues for

* A portion of south Texas, including the following areas, Aransas 
  Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, 
  Coastal Refugio, Inland Calhoun, Inland Refugio and Victoria.

* Through Tuesday morning.

* Heavy rainfall is expected to continue through Tuesday morning. 
  Additional rainfall amounts of 2 to 3 inches with locally higher 
  amounts are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not enter or cross flowing water or water of unknown depth.

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

CB
571 
WGUS64 KCRP 140442
FFACRP

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Corpus Christi TX
1142 PM CDT Mon Sep 13 2021

TXZ234-245>247-345>347-447-141200-
/O.CON.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun-Aransas
Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands-
Including the cities of Bayside, Port Lavaca, McFaddin, Austwell, 
Magnolia Beach, Kamay, Victoria, Refugio, Rockport, Woodsboro, and 
Fulton
1142 PM CDT Mon Sep 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

The Flash Flood Watch continues for

* A portion of south Texas, including the following areas, Aransas 
  Islands, Calhoun Islands, Coastal Aransas, Coastal Calhoun, 
  Coastal Refugio, Inland Calhoun, Inland Refugio and Victoria.

* Until 7 AM CDT Tuesday.

* Heavy rainfall is expected to continue through Tuesday morning. 
  Additional rainfall amounts of 1 to 2 inches with locally higher 
  amounts are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Do not enter or cross flowing water or water of unknown depth.

&&

$$

87
321 
WGUS64 KCRP 140616
FFACRP

Flood Watch
National Weather Service Corpus Christi TX
116 AM CDT Tue Sep 14 2021

TXZ234-245>247-345>347-447-140730-
/O.CAN.KCRP.FF.A.0006.000000T0000Z-210914T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun-
Aransas Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands-
Including the cities of Victoria, Rockport, Fulton, Refugio, 
McFaddin, Woodsboro, Kamay, Bayside, Austwell, Magnolia Beach, 
and Port Lavaca
116 AM CDT Tue Sep 14 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of south Texas has been
cancelled. The heavy rain threat has moved to the upper Texas
coast with Hurricane Nicholas.

$$

TMT

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 5:57 AM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Sep 12, 5:57 AM CDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
557 AM CDT Sun Sep 12 2021

.AVIATION...

Convection has begun to move onshore this morning, with VCSH for
CRP. Expect convection will continue to increase in coverage
through today. Heavy rainfall is possible across the inland
Coastal Plains which could result in lowered ceilings and
visibilities; have included a TEMPO for these conditions for ALI,
and CRP.

The National Hurricane Center is monitoring an area of disturbed
weather over the Bay of Campeche/southwest Gulf of Mexico for
tropical storm development. A tropical depression is expected to
develop later today or tonight and move into the western Gulf of
Mexico. Though the forecast will be highly dependent on the
development/track of this system, heavy rainfall is expected.
Please continue to monitor the forecast for the most recent
information.

&&

.PREV DISCUSSION... /Issued 443 AM CDT Sun Sep 12 2021/

SHORT TERM (Today through Monday)...

The moisture return will continue through today and tonight as an
inverted trough continues to push west over the area. Convection is
expected to develop later this morning along the coast and continue
to slowly spread inland. By tonight, all of South Texas will have at
least a slight chance of showers and thunderstorms. Some of these
may have heavy rainfall at times which could lead to isolated flash
flooding in normally flood prone-areas.

I think the main story that most are looking for is the potential
for a tropical cyclone. Currently, the National Hurricane Center has
a 90 percent chance of development of a tropical cyclone for an area
of disturbed weather over the Bay of Campeche/southern Gulf of
Mexico. It appears likely that a tropical depression will develop
later today or tonight. Regardless of development, heavy rainfall is
expected Monday as the system approaches South Texas. However, the
forecast is HIGHLY dependent on the development and potential track
of any tropical cyclones.

LONG TERM (Monday Night through Saturday)...

The focus for the long-term period continues to be in the tropics as
we continue to monitor Invest 94L in the southern Gulf of Mexico.
Invest 94L is expected to become a tropical depression later today
or tonight as it makes a northwestward then northward progression
near the coast of northeast Mexico. The forecast for the system
remains complex as model guidance is still pretty spread apart with
regards to track and intensity. This will likely be the case until
the disturbance becomes more organized.

As far as the upper levels are concerned, model guidance continues
to show a trough retreating to the west as a ridge of high pressure
builds across the southeast. This should allow the tropical system
to be steered more along the TX coastline. The latest runs of the
NAM/ECMWF/ICON models all depict this scenario. The GFS brings the
storm track further east, just off the TX coast.

If the NAM/ECMWF/ICON scenario plays out, locally heavy rainfall
would be likely with rainfall totals of 4-6" and isolated higher
amounts along the coast. 1-3" would be possible for the Coastal
Plains region with totals dropping below an inch for westernmost
counties. WPC does have a slight risk for excessive rainfall on Day
3.

On the flip side...If the system takes a more eastward track (as
suggested by the latest GFS run), we would still see rain; however,
the heaviest rainfall would likely remain offshore.

There is still uncertainty in the forecast as rainfall totals for
this forecast are highly dependent on how far east or how far west
this storm will track. Since the system has yet to develop, models
continue to show spread as far as the forecast track/intensity, thus
confidence in the total rainfall we will receive in South Texas
remains low.

With either of these cases hazardous seas will develop as this
system moves further into the Gulf. Seas will be over 10 feet
through Tuesday, with wave heights subsiding to below 10 feet
Wednesday. There will be an increased risk of rip currents as well
as an increase in the potential for coastal flooding through the
middle of next week.

Once the system develops, we will have a better idea of what impacts
will be felt in South Texas. This system has the potential to spin
up quick and leave little time for preparation.

The tropical system will push off to the northeast by the middle of
the week next week as a trough in the upper levels moves across the
Great Plains. As this happens, energy at the 500mb level will move
into our area and keep rain chances increased through the end of the
work week.

MARINE...

Weak to moderate easterly flow will continue through Sunday.
Scattered showers and thunderstorms will increase in coverage today
and tonight. The National Hurricane Center has indicated a 90
percent chance of tropical cyclone development of the tropical wave
currently located over the Bay of Campeche/southern Gulf of Mexico.
This is expected to develop into a tropical depression later today
or tonight and move north over the western Gulf of Mexico.
Regardless of development, conditions may deteriorate early next
week as the system moves northwest towards the western Gulf
coast.Scattered to numerous showers and thunderstorms are expected
Monday through Wednesday. Hazardous seas will develop with Small
Craft Advisory conditions by Monday morning. There is potential for
seas over 10 feet late Monday through Tuesday. Seas will slowly
subside by Wednesday as the system moves off to the northeast.
Isolated to scattered showers and thunderstorms are expected
Thursday due to lingering moisture. Keep in mind, this forecast is
highly dependent on the evolution of this tropical wave. Please
continue to monitor the forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    90  77  86  76  90  /  60  70  80  50  50
Victoria          91  74  84  74  87  /  50  70  80  50  60
Laredo            95  75  93  75  94  /  20  40  50  30  30
Alice             91  73  87  74  91  /  60  70  80  40  40
Rockport          89  78  88  79  89  /  70  70  80  60  50
Cotulla           95  75  92  75  93  /  20  40  50  30  30
Kingsville        90  74  86  74  91  /  60  70  80  40  50
Navy Corpus       89  78  87  81  89  /  70  70  80  50  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

LS/77...AVIATION
Hazardous weather outlook, Sep 12, 4:46 AM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
446 AM CDT Sun Sep 12 2021

TXZ229>234-239>247-342>347-442-443-447-131000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
446 AM CDT Sun Sep 12 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms with locally heavy rainfall
are expected today and tonight. Coverage will increase to
scattered to numerous by tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous showers and thunderstorms with locally heavy
rainfall will be possible Monday through Thursday, becoming isolated
to scattered to the east on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-131000-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
446 AM CDT Sun Sep 12 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today and
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms will be possible Monday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 10:17 AM CDTStorm Surge WatchCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio30 hr
Sep 12, 10:17 AM CDTTropical Storm WatchCRPAransas, Calhoun, Goliad, Refugio, Victoria6 hr
Sep 12, 10:17 AM CDTTropical Storm WarningCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more42 hr
Sep 12, 2:34 PM CDTSpecial Weather StatementCRPDuval41 min
Sep 12, 2:50 PM CDTSpecial Weather StatementCRPJim Wells25 min
Sep 12, 3:11 PM CDTSpecial Weather StatementCRPJim Wells34 min
Sep 12, 4:01 PM CDTSpecial Weather StatementCRPDuval, Live Oak, McMullen44 min
Sep 12, 4:03 PM CDTHurricane WatchCRPAransas, Calhoun, Refugio30 hr
Sep 12, 4:03 PM CDTStorm Surge WarningCRPAransas, Calhoun, Refugio33 hr
Sep 12, 4:40 PM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces50 hr
Sep 12, 4:41 PM CDTSpecial Weather StatementCRPLa Salle, McMullen49 min
Sep 12, 4:44 PM CDTSpecial Weather StatementCRPDuval46 min
Sep 12, 6:18 PM CDTSpecial Marine WarningCRP27 min

Nearby

Flash Flood Watches in Texas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.